Is this going to be a problem taking my meds now at night. I have been taking for 10 years during the daytime.I am worried about overlap on taking my meds. I am not a night person either. Do I have any options?View Thread
The other problem is that I am a early riser. I take one pill at 6:00 am and than my second pill at 2:30 pm to get me threw the afternoon and evening. I do have second job doing my handyman business after I get off my job now. I also know that when i try to take a vacation on my med I get back headache. By switching time could this bring headache on too.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.